# SDR GTIA2025032438811

- Difficulty date: March 20, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N934NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10107
- Aircraft time: 15,692 hours, 6,630 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F, B

## Discrepancy

PAX PHONE FIRE ONBOARD USED 1 PBE AND 2 HALONS-REMOVED AND REPLACED PORTABLE FIRE EXTINGUISHERS (7522MM) AND (7520MM) IAW AMM 26-24-41. PERFORMED PAX SEAT INSP. IAW CMM 25-20-94. NO DEFECTS NOTED. REF. LOG PAGES 3615637-1/2 FOR FURTHER CORRECTIVE ACTIONS.
